Results 1 to 3 of 3
  1. #1
    anonbody is offline New Member
    Join Date
    Mar 2011
    Posts
    2

    New starter - might have a problem...

    Hi folks, I'm a bit worried, i started a cycle of Anabol DS on Saturday of 5mg (half tablet) 4 times daily. Im pretty sure its the real stuff as the logo and hologram all match up to the real ones used by March Pharmaceuticals. However, last night i had this weird 'episode' where my pupils first of all dilated, a lot, and then i started feeling all juddery, anxious and a bit light headed, like i was having an adrenaline rush, or coming up on something. My throat/ chest felt a bit tight as well and i was a bit short of breath. heart rate also increased. This lasted about 30 mins before slowly fading off and going all cold.

    I've not taken any more today as a result, but about 11am, whilst sat at work (!), it happened again, but not quite as bad, and that's without taking any more.

    I'm 28, 77kgs, and been training about 3 years.

    Any advice? thanks in advance.

  2. #2
    upperhandy is offline Associate Member
    Join Date
    Mar 2010
    Posts
    471
    i'm not a doc, so i don't want to scare you, but in from a worst case scenario point of view it sounds like you might have had some sort of cardiac episode, or even a minor stroke

    or it could have been something you ate that disagreed with you

    at any rate you should get into the doc's office.... tell him everything and get a check up...

    that way you can be certain everything is okay....

    don't ignore your health... or it just might go away

  3. #3
    anonbody is offline New Member
    Join Date
    Mar 2011
    Posts
    2
    Jesus, I would never have thought it could be that serious, i've been contemplating going back on the anabol tomorrow, more as a test to see if it was that. But thanks for your comments, i'll get booked in asap...appreciate it

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •